# SDR ABXA040067

- Difficulty date: February 5, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 56,237 hours, 52,744 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 99576442
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR HAD CRACKED INTERCOSTAL AT AFT HINGE. REPLACED INTERCOSTAL IAW DC-9 SRM 51-30-1, 51-30-2 AND 51-30-5.
